MathSciNet Relay Station
MathSciNet bibliographic data
MR831049 (87k:22015) 22E40 (11H06 14L32 51M20 52A25)
Khovanskiĭ, A. G. Hyperplane sections of polyhedra, toric varieties and discrete groups in Lobachevskiĭ space. (Russian) Funktsional. Anal. i Prilozhen. 20 (1986), no. 1, 50–61, 96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement